# SDR AALA200800345

- Difficulty date: February 17, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 24B TO 32B INOPERATIVE.  RECONNECTED CONNECTOR FOR EMERGENCY LIGHTS AT SEAT ROWS 24B TO 32B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
